# SDR ASOA2013030803120

- Difficulty date: January 23, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,743 hours, 17,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WEB CORRODED AT FS 280.  COMPLIED WITH EC/TC REO 670-53-11-594 01 AND REO 670-53-11-594 REV.
